# SDR ASAA2018091726113

- Difficulty date: September 11, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,487 hours, 697 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 MINOR FAULT ECAM MESSAGE. GROUNDED - YES. PER TSM 77-11-00-810-839A PERFORMED ENG 2 IDLE RUN. OPS CHECK GOOD. NO FAULTS NOTED AND NO FAULTS GENERATED IN THE LAST FOUR FLTS PER POST FLT REPORT.
